# SDR AALA202212159092

- Difficulty date: November 6, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 75,755 hours, 30,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE LEFT WING TRAILING EDGE OUTBOARD FLAP LOWER SURFACE DELAMINATED BETWEEN FLAP RIBS 9 AND 10. MAINTENANCE REPAIRED THE LOWER SURFACE OF THE FLAP PER EA 40640 AND SRM 57-53-00-300-100.
